| Model Number |
788800 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the hospital staff found that the sterile package was not fully sealed upon removing from the box.
Event or Problem Description
It was reported that hospital staff found that the sterile packaging was not fully sealed upon removing from the box.
Additional Manufacturer Narrative
The reported event could not be confirmed due to poor sample condition.Visual inspection noted one photo sample was received.Visual evaluation noted the photo shows an inlay optima stent outside the box packaging but still inside the plastic inner packaging.The photo does not provide enough evidence of an open or gap in the seal at any location, and appears to be sealed.The results of the investigation were inconclusive due to poor sample condition.A potential root cause for the reported failure could be incorrect sealing operation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.